Wednesday, October 18, 2006

if you cared...

I'm just about beyond putting together more than 3 coherent words in a row at this point. My physical symptoms of withdrawal are beyond anything I could have expected. Constant trips to the bathroom, nausea, chills followed by hot flashes, dizziness....I laid on the couch last night feeling simultaneously too hot and freezing cold. If I move my head too fast, the room spins.

Not that I'm promoting illicit drug use, but man. I would totally benefit from some good old fashioned weed right about now. Barring that, I'm starting to think someone in my state (physically, emotionally, mentally) might be better off in a hospital.

update: I just spent an hour or so reading some very disturbing info. about effexor withdrawal. Try googling it. Not only are my symptoms not unusual, they aren't even the worst of it. Some people have continued with these symptoms for months and years after quitting effexor. I will only continue to get sicker until I take some effexor. The good news being that I should start to feel better within a few hours after taking it, but the bad news is that I didn't get my meds in the mail again today, so it will be at least another 24 hours. Possibly another 48, if it doesn't come tomorrow. During that time I'm just going to get sicker and sicker.


Blogger Mary Jo said...

Molly - I am so worried about you!
Going to email you when I get back from Evan's speech appointment!!!

October 18, 2006 12:19 PM  
Blogger Mary Jo said...

Molly - can you call a doctor.
What do people do when they have to go off these meds for good?

October 18, 2006 2:54 PM  

Post a Comment

<< Home